Modelling addictive consumption: some theoretical and econometric issues
Chongwoo Choe and
Imad Moosa
Applied Economics Letters, 1999, vol. 6, issue 3, 143-146
Abstract:
This note addresses some theoretical and econometric aspects of modelling addictive consumption. We show that the solution to the optimization problem leads to a specification of the reduced form equation which is different from what has been estimated in the literature. We also demonstrate that it is valid to apply OLS to estimate this reduced form equation and those used in the literature although the underlying variables are integrated.
Date: 1999
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Modelling Addictive Consumption: Some Theoretical and Econometric Issues (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:6:y:1999:i:3:p:143-146
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20
DOI: 10.1080/135048599353500
Access Statistics for this article
Applied Economics Letters is currently edited by Anita Phillips
More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().